Open Access
Translator Disclaimer
February 2006 On sampling distributions for coalescent processes with simultaneous multiple collisions
M. Möhle
Author Affiliations +
Bernoulli 12(1): 35-53 (February 2006).

Abstract

Recursions for a class of sampling distributions of allele configurations are derived for the situation where the genealogy of the underlying population is modelled by a coalescent process with simultaneous multiple collisions of ancestral lineages. These recursions describe a new family of partition structures in terms of the composition probability function, parametrized by the infinitesimal rates of the coalescent process. For the Kingman coalescent process with only binary mergers of ancestral lines, the recursion reduces to that known for the classical Ewens sampling distribution. We solve the recursion for the star-shaped coalescent. The asymptotic behaviour of the number Kn of alleles (types) for large sample size n is studied, in particular for the star-shaped coalescent and the Bolthausen-Sznitman coalescent.

Citation

Download Citation

M. Möhle. "On sampling distributions for coalescent processes with simultaneous multiple collisions." Bernoulli 12 (1) 35 - 53, February 2006.

Information

Published: February 2006
First available in Project Euclid: 28 February 2006

zbMATH: 1099.92052
MathSciNet: MR2202319

Rights: Copyright © 2006 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 1 • February 2006
Back to Top